# SDR ASAA2022091740107

- Difficulty date: September 17, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 69,503 hours, 27,931 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 182A5304
- Part serial: NA
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZ STAB INSPAR RIB 4TH FROM I/B END IS CRACKED. GROUNDED - YES. REMOVED #4 RIB IAW B737-900 SRM 55-10-09-2R-4 REPAIRED RIB AIW B737-900 SRM 55-10-09-2R-4 REINSTALLED REPAIRED #4 RIB IAW B737-900 SRM 55-10-09-2R-4.
